# SDR CA141024015

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED DURING INITIAL ROLL, DUE TO INABILITY TO ACHIEVE TAKEOFF POWER AND N1 FLUCTUATION.
